MAUDE Adverse Event Report: RESPIRONICS, INC. EverFlo; Generator, Oxygen, Portable

RESPIRONICS, INC. EverFlo; Generator, Oxygen, Portable
Model Number 1020000
Medical Device Problem Codes Fire (1245); Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a patient experienced an explosion while using an everflo device.The device settings during the event were reported to are unknown.During the event, the patient's beard caught fire, and his nose, ears, and face were burned.The patient has not received medical intervention.The patient applied zinc ointment, and wounds are festering.Patient is also having trouble seeing and hearing.The everflo device has not yet been returned for evaluation.Additional information has been requested.

Brand Name
EverFlo
Common Device Name
Generator, Oxygen, Portable
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key24687210
Report Number2518422-2026-009981
Device Sequence Number9855132
Product Code BZD
UDI-Device Identifier00606959014954
UDI-Public00606959014954
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1020000
Device Catalogue Number1020000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown